# SDR YENA20091228184

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 6,901 hours, 4,078 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1149 PWM-MCO SLAT FAIL.  REMOVED AND REPLACED LT NR 2/3 AND NR 3/4, RT NR 2/3 AND NR 3/4 SLAT WING HARNESS REF WO 56088 AND AMM 27-83-07-400-801-A.  A/C OK FOR SERVICE.  NOTE:  THESE PARTS ARE NOT SERIALIZED AND EXPENDABLE.
